# SDR AWXA0001735

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 967 HAS SURFACE CORROSION LBL 30-31.  REMOVED CORROSION; FABBED AND INSTALLED REPAIR STRAP AND TAPERED FILTER IAW SRM 53-00-51.
